# SDR 021708N339CS1

- Difficulty date: February 17, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N339CS
- Make and model: Cessna 550
- Aircraft serial: 5501085
- Aircraft time: 2,991 hours, 2,261 cycles
- Engine: Pwa PW530A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON APPROACH, THE RT MAIN GEAR INDICATOR LIGHT WOULD NOT ILLUMINATE. CREW FOLLOWED AFM CHECKLIST PROCEDURE. THE LANDING GEAR EMERGENCY BLOW DOWN BOTTLE WAS USED. AC DIVERTED, LANDING WAS UNEVENTFUL, EMERGENCY VEHICLES WERE STANDING BY.  MAINT TROUBLESHOT THE DISCREPANCY TO A LOOSE RT LANDING GEAR INDICATOR SWITCH. THE SWITCH WAS RESEATED AND THE BULBS WERE REPLACED. MAINT RESET, PURGED, AND SERVICED THE EMERGENCY GEAR AND BRAKE SYSTEM. SEVERAL GEAR SWINGS WERE PERFORMED. SYSTEM OPERATION CHECKED GOOD.
